MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL RIGIDLOOP DISPOSABLES SYSTM; KIT, SURGICAL INSTRUMENT, DISPOSABLE

MEDOS INTERNATIONAL SàRL RIGIDLOOP DISPOSABLES SYSTM; KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number 232037
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product has not returned to j&j medtech orthopaedics, however a photo was provided for evaluation.¿ visual inspection of the returned photo found that arthroscopic space had metallic particles.No other anomalies could be observed.The overall complaint was confirmed as the observed condition of the rigidloop disposables systm would have contributes to the complained device issue.¿ based on the investigation findings, the potential cause can be traced to the procedural variables, such handling of the device or product interaction during procedure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during an unspecified surgical procedure, it was observed that the rigidloop disposables systm device created metal shavings when drilling through the 6.5mm femoral aimer on tray.There were no reports of delays to the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 1 of 2 of pc-(b)(4).It was reported that during an unspecified surgical procedure, it was observed that the rigidloop disposables systm device created metal shavings when drilling through the 6.5mm femoral aimer on tray while in use with the rigidloop passing pin 2.4mm device.There were no reports of delays to the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
RIGIDLOOP DISPOSABLES SYSTM
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SàRL
chemin blanc 38
le locle CH-02 400
SZ   CH-02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key22542342
Report Number1221934-2025-02660
Device Sequence Number6975214
Product Code KDD
UDI-Device Identifier10886705022830
UDI-Public(01)10886705022830(10)107T4U(17)300331
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number232037
Device Lot Number107T4U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown